Return to main home page

My research work has been cited in the following.

  1. N. Pinnawala and A. Rao, Cocyclic simplex codes of type alpha over Z_4 and Z_2^s, IEEE Transactions on Information Theory, vol 50, No. 9, Sep. 2004, pp. 2165-2169.
  2. N. Pinnawala, Cocyclic Simplex Codes over Z_4 and Z_2^s, Masters Thesis, Department of Mathematics, RMIT, Melbourne, Australia, 2003.
  3. The MAGMA computational Algebra system
  4. M.M. Al-Askher, Simplex Codes over the ring F_2+u F_2 +... + u^s F_2, Turk. J. Math. vol 29, (2005) 221-233.
  5. M.M. Al-Ashker, Simplex Codes over the ring F_2+u F_2, Arabian J. for Science and Engineering, vol 30 (2A) (July 2005) 277-285.
  6. M.M. Al-Ashker and F.R. El-Naowq, Macdonald codes over the ring F_2 + u F_2, IUG Magazine University, vol 13 (1426), 2005
  7. D. Krotov, Z_{2^k}-duality, Z_{2^k}-linear Hadamard codes, and co-Z_{2^k}-linear \bar{1}-perfect codes, IEEE Trans. Inform. Theory, preprint, September 2005.
  8. A. Rao and N. Pinnawala, New linear codes over Z_{p^s} via the trace map, Proceedings of the 2005 IEEE International Symposium on Information Theory, pp 124-126.
  9. P. Sole and V. Sison, Bounds on the minimum homogeneous distance of the p^r-ary image of linear block codes over the Galois ring GR(p^r,m), preprint, 2006
  10. H. Tapia Recillas, The simplex code over finite chain rings, preprint, 2006
  11. H. Tapia Recillas, The simplex code over Z_2^s and Ramanujan sums, preprint, 2006